Couldn't find what you looking for?

TRY OUR SEARCH!

Hello, I have been on birth control pills since August 2013 I'm 23 and living with my fiancé. Well I missed three days of pills in the middle of a pack and on the fourth day after I took a pill had sex. A day or two later it looked like I had started my period only it was very light. I was having horrible cramps and bleeding it's light but has a lot of clots in it? It's usual for my period but I shouldn't start for another week now. I have been taking my pill as usual but the bleeding won't go away! Please if any one could just help explain this it would be a great help!

Loading...

Hi Dark,

By not taking your pill you experienced a "withdrawal bleed."  You basically brought your period on early ard "reset" your cycle.

You should have used back up birth control but the bleed does not necessarily mean you are pregnant.

Check with your doctor/pharmacist about what to do with the birth control as it varies depending upon what medication you take.  Usually you'd just start a new pack after missing that many pills.

Good luck.

 

Reply

Loading...

Thanks I'm really not worried if I am or not pregnant I was just very frustrated by the bleeding not stopping. Should I continue taking the pills that I am or should I get a new pack? I'm still a few days away from my break week to start my normal period.
Reply

Loading...


Check with your doctor or pharmacist. It depends on the medication you're taking. They aren't all the same.
Reply

Loading...